# SDR C2XA11RI082

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,814 hours, 8,873 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M83726316002P
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2489 - EWR - FLIGHT CREW REPORTED, COULD NOT MOVE L/G LEVER UNTIL 3DR OR 4TH TRY PUSH LEVER UP AFTER TAKEOFF.  EWR MX REMOVED AND REPLACED RELAY K0024 AND NOSE GEAR WEIGHT ON WHEEL PROX SWITCH.  EWR MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR # C2XA11RI082 REPORTS RELAY K0024.  SDR # C2XA11RI083 REPORTS PROX SWITCH.
